# SDR ASAA2017072721488

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,629 hours, 6,241 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 305RAA1
- Part serial: AS09881
- Condition: Faulted
- Location: Autothrottles
- Part time: 6,559 hours, 2,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE IN ANY MODE OF FLIGHT.  ACFT GROUNDED. AUTOTHROTTLE FFR SHOWS ASM-2 RATE MONITOR FAULTS ON NUMEROUS FLTS IAW AMM 22-31-91, REMOVED/REPLACED ASM-2. OPS NML REF SAME. SERVO MOTOR TEST GOOD. THIS CLEARS MEL 22-4B, AND 22-99B.
